# SDR 98ZZZX4221

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55209
- Make and model: Piper PA-32-300
- Aircraft serial: 327340105
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: E01
- Condition: Failed
- Location: Emerg Locator
- Part time: 364 hours
- Component: Ack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, PERFORMED ELT INSPECTION IAW FAR 91.207.  UNABLE TO ACTIVATE ELT BY RAPID FORWARD MOVEMENT FOLLOWED BY A SUDDEN REVERSING MOTION; (TSP C91A UNIT) UNTIL HITTING REAR OF UNIT WITH HAND PRETTY HARD.  G-SWITCH WOULD NOT ACTIVATE ELT.  AFTER HITTING ELT WITH HAND, ELT WOULD OPERATE PROPERLY.  (MAGNET TO STRONG).
